| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 81-84


Samsul Ariffin Bin Abdul Karim, Noorhana Yahya
      Seabed loging data curve fitting using cubic splines
      Applied Mathematical Sciences, Vol. 7, 2013, no. 81, 4015-4026
      http://dx.doi.org/10.12988/ams.2013.32149

S. Mythili, R. Ramanarayanan, S. Srinivasa Raghavan
      Analysis of manpower system with alert human resource personnel
      Applied Mathematical Sciences, Vol. 7, 2013, no. 81, 4027-4036
      http://dx.doi.org/10.12988/ams.2013.36315

K. Khunsmuth, T. Mouktonglang
      Discrete multi-target linear-quadratic control problem and quadratic programming
      Applied Mathematical Sciences, Vol. 7, 2013, no. 81, 4037-4048
      http://dx.doi.org/10.12988/ams.2013.35279

G. Caristi, A. Puglisi, E. Saitta
      A Laplace type problem for regular lattices with convex-concave cell and obstacles rhombus
      Applied Mathematical Sciences, Vol. 7, 2013, no. 82, 4049-4065
      http://dx.doi.org/10.12988/ams.2013.211618

Sohel Rana, Habshah Midi, Anwar Fitrianto
      Statistical significance of rank regression
      Applied Mathematical Sciences, Vol. 7, 2013, no. 82, 4067-4072
      http://dx.doi.org/10.12988/ams.2013.35266

Jasvinder Kaur, Rajendra Sharma, A. P. Singh
      An optimal ordering policy for inventory model with non-instantaneous deteriorating items and stock-dependent demand
      Applied Mathematical Sciences, Vol. 7, 2013, no. 82, 4073-4080
      http://dx.doi.org/10.12988/ams.2013.35262

N. Kavitha, N. Saivaraju, N. Subramanian
      The difference of \chi^2 over p-metric spaces defined by Musielak
      Applied Mathematical Sciences, Vol. 7, 2013, no. 82, 4081-4095
      http://dx.doi.org/10.12988/ams.2013.36347

N. Kavitha, N. Saivaraju, N. Subramanian
      The ideal convergence of strongly of \chi^2 in p-metric spaces defined by modulus
      Applied Mathematical Sciences, Vol. 7, 2013, no. 82, 4097-4105
      http://dx.doi.org/10.12988/ams.2013.36349

Mehrdad Jafari-Mamaghani
      Non-parametric analysis of Granger causality using local measures of divergence
      Applied Mathematical Sciences, Vol. 7, 2013, no. 83, 4107-4136
      http://dx.doi.org/10.12988/ams.2013.35275

Lucia Cassettari, Roberto Mosca, Roberto Revetria, Fabio Rolando
      Effectiveness and limits of response surface methodology in application to discrete and stochastic simulation of manufacturing plants
      Applied Mathematical Sciences, Vol. 7, 2013, no. 83, 4137-4172
      http://dx.doi.org/10.12988/ams.2013.212634

N. Viswanathan, K. Paramasivam, K. Somasundaram
      Performance and cost metrics analysis of a 3D NoC topology using network calculus
      Applied Mathematical Sciences, Vol. 7, 2013, no. 84, 4173-4184
      http://dx.doi.org/10.12988/ams.2013.35281

Kyoung Ja Lee
      A new kind of derivations in BCI-algebras
      Applied Mathematical Sciences, Vol. 7, 2013, no. 84, 4185-4194
      http://dx.doi.org/10.12988/ams.2013.24298

Wadim Strielkowski, Evgeny Lisin, Emily Welkins
      How to stop a vampiric infection? Using mathematical modeling to fight infectious diseases
      Applied Mathematical Sciences, Vol. 7, 2013, no. 84, 4195-4202
      http://dx.doi.org/10.12988/ams.2013.35286


Journals | Books | Author guidelines